MathSciNet Relay Station
MathSciNet bibliographic data
MR2811284 (2012e:28008) 28A35 (26A33 28A80 30H10 42B05 47B32)
Dutkay, Dorin Ervin; Jorgensen, Palle E. T. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3291–3305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement